# SDR ASMF201310005

- Difficulty date: September 19, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 44,225 hours, 6,714 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005239
- Part serial: 000021AF
- Condition: Deformed
- Location: Nose
- Part time: 67,052 hours, 8,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND RADOME DEFORMED. FOUND OUT OF LIMITS IAW SRM 57-12-00.   RADOME REPLACED IAW AMM 57-12-02.
